Correlations between Hypercalcemia and Endoscopic Findings in HD Patients - A Prospective Study
Monday, December 01 2014 @ 04:43 EET
D. Baboi, Cristiana David, Ileana Peride, A. Niculae, I.A. Checheriță, I. Dina
Patients with chronic renal disease frequently display eso-gastro-duodenal associated pathology: anorexia, heartburn, nausea, vomiting, abdominal pain, gastric motility disorder so far as gastroparesis; some of these symptoms decline once the substitution therapy of the renal function is initiated through hemodialysis, and some persist because of the interdialytic metabolic acidosis, used anticoagulant in dialysis or complementary therapies.
The most severe clinical manifestation is superior digestive hemorrhage, with multiple intricate causes (mucosal lesions induced by gastrin, angiodysplasia including GAVE - gastric antral vascular ectasia, treatments with lesion potential - NSAIDs, corticoids, oral iron drugs, mucosa inflammation under uremic toxins or oxygen radicals, gastric and intestinal wall edema due to interdialytic hypervolemia, malnutrition). The gastric hyperacidity induced injuries in renal patients are often esophagitis, gastritis, duodenitis and gastro-duodenal ulcer.View full article